# SDR UG8A2010071201

- Difficulty date: July 12, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N432UM
- Make and model: Bell 430
- Aircraft serial: 49046
- Aircraft time: 5,557 hours
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 430375002109
- Part serial: 05040567
- Condition: Intermittent
- Location: Cockpit
- Part time: 5,557 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS EFIS FAILED (TOP TUVE) INTERMITTENT.
